Illinois Journal of Mathematics

Local times for a class of Markoff processes

Edward S. Boylan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 8, Issue 1 (1964), 19-39.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256067454

Digital Object Identifier
doi:10.1215/ijm/1256067454

Mathematical Reviews number (MathSciNet)
MR0158434

Zentralblatt MATH identifier
0126.33702

Subjects
Primary: 60.60
Secondary: 60.62

Citation

Boylan, Edward S. Local times for a class of Markoff processes. Illinois J. Math. 8 (1964), no. 1, 19--39. doi:10.1215/ijm/1256067454. https://projecteuclid.org/euclid.ijm/1256067454


Export citation